Journal Article

Design for positivity of analytic functions

Ezra Zeheb and Yuri Dolgin

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 4, pages 409-417
Published in print December 2008 | ISSN: 0265-0754
Published online September 2008 | e-ISSN: 1471-6887 | DOI:
Design for positivity of analytic functions

Show Summary Details


A large group of control problems can be casted as a problem of design for positivity. A new method is presented for choosing a parameter which ensures the robust positiveness of any real analytic function. The method provides an analytic solution as opposed to numerical sampling techniques. The method is especially useful in design for polynomial positivity due to existence of efficient techniques for solution of systems of polynomial equations and inequalities. Examples are provided, which illustrate the applicability of the proposed method to real-life problems.

Keywords: positivity; robust control; stability

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.